# SDR SWAA2022072221964

- Difficulty date: June 23, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST-CRACK ON LOWER SKIN LEADING EDGE SLAT 7 AT RT WING 2022-352868 / [01] TOOL; USED PN:NORTEC 600D; SN:210138003; DUE DATE:22- FEB-23;[02] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 600D SN 60009161631 DUE DATE 03-DEC-22.;[03] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 600D SN 60009161631 DUE DATE 03-DEC-22.;[04] ET TOOL USED: PN: NORTEC 600D; SN: 210138203; DUE DATE: 11-APR-23;[05] REPAIRED LOC. ON LOWER SKIN LEADING EDGE SLAT 7 AT RT WING IAW EA 22-151-01069-WIP1 BARCODE TTG8Q00DJA3E AND EA 22-151-01069 BARCODE TTG8Q00DM25Q;[06] TASK CARD COMPLETED RII
